# SDR HALA208051700236

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,995 hours, 10,430 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 2800 FT , JUST AFTER GLIDESLOPE CAPTURE FOR ILS WITH CTR AUTOPILOT ENGAGED, AUTOPILOT ABRUPTLY PITCHED DOWN TOWARD F/D, COMMAND INDICATING 8 DEG. NOSE DOWN. AUTOPILOT NAV DISCONNECTED MANUALLY TO MAINTAIN AIRCRAFT CONTROL. GLIDESLOPE INDICATION SHOWED ON GLIDESLOPE THROUGH OUT. PERFORMED MCDP TEST 30 AND 40 IAW MM 22-00-02, NO FAULT NOTED. OK FOR SERVICE.
